# SDR HEEA0016792

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Lever Assembly
- Part number: 406010425107
- Condition: Worn
- Location: Main Rotor
- Part time: 570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER ASSEMBLY BUSHINGS WORN.  SERIAL NUMBERS REMOVED ARE A1742 AND A1695.  REPLACEMENT PART SERIAL NUMBERS ARE A2487 AND A2485.
